News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Gynecology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Loestrin24Fe continued period

 jamieweaver21 - Sun Jul 22, 2007 8:45 pm

I have been having my period for a week and a half and I started getting it after starting it for a week and a half. Will I continue getting my period? Will it stop? I was on the patch for 4 months before switching, but I hadn't taken it for 2 months before I started on the Loestrin24Fe. What can I do?
 Debbie Miller, RN - Sun Jul 22, 2007 10:42 pm

User avatar I suspect your body is just adjusting to the change in hormonal contraceptives. But, get in touch with the doctor who prescribed it and let him/her know what is happening in case a change in prescription is needed.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here